# SDR 2008UALA00776

- Difficulty date: February 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,424 hours, 9,477 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Component: Battery Pack
- Component part number: 582233
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT IS INOP.  RESEATED CONNECTOR.
